Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

An extension of multi-valued contraction mappings and fixed points


Authors: Cheng-Kui Zhong, Jiang Zhu and Pei-Hao Zhao
Journal: Proc. Amer. Math. Soc. 128 (2000), 2439-2444
MSC (2000): Primary 47H10, 47H04
DOI: https://doi.org/10.1090/S0002-9939-99-05318-6
Published electronically: November 24, 1999
MathSciNet review: 1662238
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A class of new multi-valued contraction mappings is presented. Under the new contractive conditions, some fixed point theorems for multi-valued self-mappings and nonself-mappings are proved.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 47H10, 47H04

Retrieve articles in all journals with MSC (2000): 47H10, 47H04


Additional Information

Cheng-Kui Zhong
Affiliation: Department of Mathematics, Lanzhou University, Lanzhou 730000, People’s Republic of China

Jiang Zhu
Affiliation: Department of Mathematics, Lanzhou University, Lanzhou 730000, People’s Republic of China
Address at time of publication: Department of Mathematics, Xuzhou Normal University, Xuzhou 221009, People’s Republic of China
Email: jiangzhu@public.xz.js.cn

Pei-Hao Zhao
Affiliation: Department of Mathematics, Lanzhou University, Lanzhou 730000, People’s Republic of China

DOI: https://doi.org/10.1090/S0002-9939-99-05318-6
Received by editor(s): December 19, 1997
Received by editor(s) in revised form: September 28, 1998
Published electronically: November 24, 1999
Additional Notes: This research was supprted by the National Science Foundation and Doctoral Foundation of China.
The corresponding author is Jiang Zhu
Communicated by: David R. Larson
Article copyright: © Copyright 2000 American Mathematical Society